| Catalog Number |
AVSM10100 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/09/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2025 a patient underwent a stent placement procedure.During the stent placement procedure, it was reported that the distal end of the deployed stent allegedly failed to expand without balloon assistance.There was no reported patient injury.
Additional Manufacturer Narrative
H11: as the lot number for the device was not provided, a review of the device history records could not be performed.The device has not been returned to the manufacturer for evaluation.However, a photo was provided for review.The investigation of the reported event is currently underway.Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
H11: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, no specific lot number was provided.Therefore, no dhr review could be performed.Investigation summary: the stent delivery system was not returned for evaluation as the stent remains implanted.X-ray images were provided which show the stent which was deployed but not fully expanded but subsequently expanded with a balloon which leads to confirmed results for the reported issue.There were no indications of manufacturing related cause.In this case, only very limited information was provided about the event.There were no indications of manufacturing related cause.Based on the available information and x-ray images, expansion failure after placement of the stent is confirmed.A definite root cause for the reported event could not be determined.Labeling review: relevant labeling for this product was reviewed.Potential complications and adverse events were found to be referenced.The instructions for use (ifu) states that potential complications may include but are not limited to compression and insufficient covered stent expansion.Instructions for covered stent deployment were found to be described in the instruction for use, e.G., maintain a stationary hold on the white stability sheath during covered stent deployment.Hold the white stability sheath as close as possible to the introducer without touching the dark brown moving catheter of the distal catheter assembly.Maintain the remainder of the white stability sheath relaxed and avoid tension".Regarding selection of the correct size of the covered stent the instruction for use states: special care must be taken to ensure that an appropriately sized device is selected.In the case of a diameter difference between the inflow and the outflow end, utilize the following as the reference vessel depending on the type of access.For an av graft access, utilize the graft diameter and for an av fistula access, utilize the inflow vein diameter.The instruction for use further state: pre-dilate the stenosis with a pta balloon catheter of appropriate length and diameter for the lesion to be treated.B5, g3, h6 (method, result, conclusion).Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2025, a patient underwent a stent placement procedure.During the stent placement procedure, it was reported that the distal end of the deployed stent allegedly failed to expand without balloon assistance.There was no reported patient injury.
Additional Manufacturer Narrative
H11: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, no specific lot number was provided.Therefore, no dhr review could be performed.Investigation summary: the stent delivery system was not returned for evaluation as the stent remains implanted.X-ray images were provided which show the stent which was deployed but not fully expanded but subsequently expanded with a balloon which leads to confirmed results for the reported issue.There were no indications of manufacturing related cause.In this case, only very limited information was provided about the event.There were no indications of manufacturing related cause.Based on the available information and x-ray images, expansion failure after placement of the stent is confirmed.A definite root cause for the reported event could not be determined.Labeling review: relevant labeling for this product was reviewed.Potential complications and adverse events were found to be referenced.The instructions for use (ifu) states that potential complications may include but are not limited to compression and insufficient covered stent expansion.Instructions for covered stent deployment were found to be described in the instructions for use, e.G., maintain a stationary hold on the white stability sheath during covered stent deployment.Hold the white stability sheath as close as possible to the introducer without touching the dark brown moving catheter of the distal catheter assembly.Maintain the remainder of the white stability sheath (.) relaxed and avoid tension.Regarding selection of the correct size of the covered stent the ifu states: special care must be taken to ensure that an appropriately sized device is selected.In the case of a diameter difference between the inflow and the outflow end, utilize the following as the reference vessel depending on the type of access.For an av graft access, utilize the graft diameter and for an av fistula access, utilize the inflow vein diameter.The instructions for use further state: pre-dilate the stenosis with a pta balloon catheter of appropriate length and diameter for the lesion to be treated.D4 (medical device catalog #, unique identifier (udi) #), g3, g4.Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2025, a patient underwent a stent placement procedure.During the procedure, the distal end of the deployed stent allegedly failed to expand without balloon assistance.There was no reported patient injury.